MAUDE Adverse Event Report: Greatbatch Medical Myopore® Sutureless Myocardial Pacing Lead; Bipolar Epicardial Lead

Greatbatch Medical Myopore® Sutureless Myocardial Pacing Lead; Bipolar Epicardial Lead
Model Number 511211
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of capture was reported.Syncope, fainting and loss of consciousness occurred.New lead was implanted.

Brand Name
Myopore® Sutureless Myocardial Pacing Lead
Common Device Name
Bipolar Epicardial Lead
Manufacturer (Section D)
Greatbatch Medical
2300 berkshire lane
plymouth MN 55441
Manufacturer (Section G)
Greatbatch Medical
2300 berkshire lane
plymouth MN
Manufacturer Contact
jacob lee
2300 berkshire lane
plymouth, MN 55441
MDR Report Key50818467
Report Number2183787-2026-00057
Device Sequence Number10713052
Product Code DTB
UDI-Device Identifier00821329900211
UDI-Public(01)00821329900211(11)250107(17)280107(20)00
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number511211
Device Lot NumberW10035716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown